# SDR 01FDEA00090

- Difficulty date: February 7, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 18,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FWD ENTRY DOOR EMERGENCY EVACUATION SLIDE LIGHT FOUND INOP.  *S/D*  REMOVED AND REPLACED BULB.  OPS CK GOOD PER IAW BAC 727 MM 33-50-121-2.
